# SDR AMTA200700045

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Module
- Part number: MO6524
- Part serial: CM5526
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 55,570 hours, 14,298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT NR 1 ENGINE QTY STARTED DECREASING, OIL QTY WENT TO ZERO, OTHER INDICATIONS NORMAL AT LEVEL OFF OIL PRESSURE STARTED FLUCTUATINGS OIL PRESSURE STARTED DECREASING.  SHUTDOWN ENG IAW AOM REPLACED HIGH SPEED GEAR BOX (06 MODULE).  OPS CHECK NORMAL.  ENG OIL QTY CHECK NORMAL. (K)
